MAUDE Adverse Event Report: Respironics, Inc. DS2Adv Auto CPAP; Ventilator, Non-Continuous (Respirator)

Respironics, Inc. DS2Adv Auto CPAP; Ventilator, Non-Continuous (Respirator)
Model Number FRX521H14C
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The device was sent to a third-party service center for investigation.During evaluation, the third-party service center found that pca is burned, and the ui panel has burn damage.Due to the alleged malfunction, the device will be forwarded to the manufacturer¿s product investigation lab (pil) for additional testing and investigation.A final report will be sent once the investigation is concluded.

Brand Name
DS2Adv Auto CPAP
Common Device Name
Ventilator, Non-Continuous (Respirator)
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50155675
Report Number2518422-2026-041339
Device Sequence Number9296860
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown